# SDR HALA2009072400325

- Difficulty date: July 24, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 25,961 hours, 4,961 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964621
- Part serial: 1317
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS- BTB -AFTER ENGINE START RT PACK OFF LIGHT ILLUMINATED WITH RT PACK EICAS MESSAGE - PACK APPEARS TO BE OPERATING.  PERFORMED FIM 21-51-00 FIG 105D, FOUND RT FLOW CONTROL AND SHUTOFF VALVE.  REPLACED FLOW CONTROL AND SHUTOFF VALVE IAW AMM 21-51-01, OPS CHECK GOOD.
